# SDR AALA202205209755

- Difficulty date: May 18, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N993AN
- Make and model: Airbus A300*
- Aircraft serial: 7188
- Aircraft time: 16,508 hours, 6,372 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Switch
- Part number: 1266100
- Part serial: 30508
- Condition: Defective
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT FL 370 1 TO 15 MINUTES INTO FLIGHT CABIN PSI BEGAN FLUCTUATING +/- 700 FPM SYSTEM #1 CONTROLLER. DESCENDED TO FL 350 +500/-700 FPM V/S DESCENDED TO FL290 - STABILIZED TO FL 290 - STABILIZED CABIN ALTITUDE / FOR SHORT PERIOD. REPLACED CABIN ALTITUDE PRESSURE SWITCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-73-12, 52-73-00-720-003-A AND AMM 34-22-25-790-001-A.
